Negative trajectories in impulsive semidynamical systems

Nenhuma Miniatura disponível

Data

2015-08-05

Autores

Afonso, S. M. [UNESP]
Bonotto, E. M.
Jimenez, M. Z.

Título da Revista

ISSN da Revista

Título de Volume

Editor

Resumo

The theory of negative semisolutions is well defined in continuous dynamical systems. In this paper, we present a method to construct negative semisolutions for impulsive semidynamical systems. We study topological properties of the negative limit set and the first negative prolongational set. We also present a result about weak minimal sets.

Descrição

Palavras-chave

Como citar

Journal of Differential Equations, v. 259, n. 3, p. 964-988, 2015.